# SDR 97ZZZM193

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733513
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1421 - DTW - DURING CLIMB CONFIGURATION WITH THE AUTO PILOT ENGAGED EXPERIENCED A VIOLENT PITCH DOWN CONDITION, AUTO PILOT DISENGAGED.  REMOVED AND REPLACED NR 2 VERTICAL GYRO.  SYSTEM OP CHECK GOOD ON GROUND IAW DC-9 MM 34-27-0 AND 22-10-0.  (M)
